# SDR DALA2016070805240

- Difficulty date: July 7, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 51,917 hours, 28,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, L2 CRACKED AT BS 1475.  REPAIRED IAW PRI/ERA 548593-14.
